Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Heavy white discharge with foul smell after periods. What is the cause and is it normal?

Hi, Firstly, i want to know that after periods I, feel very wet for about 7 to 10 days. when this wetness turn for longer time then it starts giving a foul smell. Is it normal? why this happens. Secondly, i got married recently, i observe that my husband discharge very early in 4 to 5 strokes only but some time his penis is still erected then again we start doing it n he again discharge early. what is the reason behind it. Thank You Amrit
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern look the bad odor after the menses is the common but that may not be long lasting if this is happening then chances of vaginal infection is likely and this need to be ruled out, with the proper treatment this comes around later you nee to take care of good hygiene, hope this information helps you have a nice day.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor